MAUDE Adverse Event Report: UNKNOWN DRIVE; GRAB BAR

UNKNOWN DRIVE; GRAB BAR
Model Number RTL13083
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Damage to Ligament(s) (1952)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a grab bar.The end-user acquired the device for assistance in and out of bathtub.She was using the device prior to undergoing a total knee replacement surgery on (b)(6) 2018.The product detached from wall while end user was getting out of the shower.The patient was diagnosed with torn patellar tendon which required surgery and a knee brace for 8 weeks.This procedure took place on (b)(6) 2019.

Brand Name
DRIVE
Common Device Name
GRAB BAR
Manufacturer (Section D)
UNKNOWN
MDR Report Key8344034
Report Number2438477-2019-00003
Device Sequence Number13911653
Product Code ILS
UDI-Device Identifier00822383580876
UDI-Public822383580876
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/14/2019
Report Date (Section F) 12/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL13083
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2019
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight73
Date Report Sent to FDA12/15/2019